Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 26, Issue 2, 1990
Metadata
 

Second Microlocalization at the Boundary and Microhyperbolicity
Motoo Uchida and Giuseppe Zampieri
pp. 205–219
Abstract | Full-Text PDF (1383 KB) | Metadata

Mixed Hodge Modules
Morihiko Saito
pp. 221–333
Abstract | Full-Text PDF (12414 KB) | Metadata

On a Theorem by Florek and Slater on Recurrence Properties of Circle Maps
Georg Lohöfer and Dieter Mayer
pp. 335–357
Abstract | Full-Text PDF (1770 KB) | Metadata

Partial *-Algebras of Closable Operators. I. The Basic Theory and the Abelian Case
Jean-Pierre Antoine, Atsushi Inoue and Camillo Trapani
pp. 359–395
Abstract | Full-Text PDF (3857 KB) | Metadata

The General Form of non-Fock Coherent Boson States
Reinhard Honegger and Alfred Rieckers
pp. 397–417
Abstract | Full-Text PDF (2291 KB) | Metadata